Hyers - Ulam Stability of a Fredholm Integral Equation with Trigonometric Kernels

K. Ravi


In this paper, authors are interested in proving the Hyers - Ulam stability of a Fredholm integral equation of second kind
with the trigonometric kernel function of the form
πœ™ π‘₯ = π‘₯ + πœ† sin 𝑛π‘₯
sin𝑛𝑠 πœ™ 𝑠 𝑑𝑠
where 𝑛 is an integer and for all π‘₯ ∈ 0, πœ‹ , by using the fixed point method.


Hyers - Ulam stability; Fredholm Integral equation of second kind; Fixed Point Method; Kernel.

Full Text:



S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960.

D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A 27 (1941) 222 - 224.

T. Aoki, On the stability of the linear transformation in Banach Spaces, J. Math. Soc.Japan 2 (1950), 64 - 66.

Y. Li and L. Hua, Hyers - Ulam stability of Polynomial equation, Banach journal of Mathematical Analysis, Vol. 3, no. 2, (2009), 86 - 90.

Th. M. Rassias, On the stability of the linear mappings in Banach Spaces, Proc. Amer. Math. Soc. 72 (1978), 297 -300.

Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta. Appl. Math. 62 (2000) 23 -130.

M. Obloza, Hyers stability of the linear differential equation, Rocznik Nauk - Dydakt. Prace Math., 13, pp. 259 - 270,1993.

M. Obloza, Connection between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk -Dydakt. Prace., Mat. 14, pp. 141 -146, 1997.

C. Alsina, R. Ger, On Some inequalities and stability results related to the exponential function, Journal of Inequalities Appl. 2 (1998) 373 – 380.

S. E. Takahasi, T. Miura, S. Miyajima, On the Hyers - Ulam stability of the Banach space - valued differential equation $y^{'} = lambda y$, Bull. Korean Math. Soc. 39 (2002) 309 - 315.

S. M. Jung, Hyers - Ulam stability of linear differential equations of first order (II), Appl. Math. Lett. 19 (2006), 854 -858.

I. A. Rus, Ulam Stabilities of Ordinary Differential Equations in a Banach Space, Carpathian J. Math. 26 (2010), No.1, 103 - 107.

Z. Gu and J. Huang, Hyers - Ulam stability of Fredholm Integral equation, Mathematica Aeterna, Vol. 5, 2015, no. 2,257 - 261.

K. Ravi, R. Murali and A. Ponmanaselvan, Stability of a particular Fredholm Integral equation, Asian Journal of Mathematics and Computer Research, International Knowledge Press, Vol. 11, No. 4, pp. 325 – 333, 2016.


  • There are currently no refbacks.

Copyright (c) 2018 Universal Journal of Mathematics